What would happen if I take 11,600mg of ibuprofen all at once?

7 Answers

Relevance
  • 1 year ago

    Organ damage and death

  • bubba
    Lv 6
    1 year ago

    there is a chance you would get a bleed somewhere , but usually nothing happens at all

  • Anonymous
    1 year ago

    You are likely to develop a ruptured stomach or duodenal ulcer which can cause internal bleeding which in turn will lead to you vomiting pints of blood and potentially dying. Option 2 is your stomach contents leak into your abdominal cavity leading to peritonitis, sepsis and likely death. You'll need surgery either way. There's also the risk of kidney failure which would mean a life time of dialysis. It's much better idea to call an ambulance and get the mental health treatment you need.

  • Anonymous
    1 year ago

    colorful vomit . ......

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 year ago

    God loves you......

  • That would be between 23 and 58 pills depending on the strength of the pills. I bet at some point, you would get very very sick, lose mental focus, throw up massively, have to get your stomach pumped, and someone having to clean up after you, bring you to the emergency room, let alone having the forever horrific memory of seeing you in that position.

  • 1 year ago

    you might not die, but you would be very sick, and could have permanent liver damage.  But you could die... 

Still have questions? Get your answers by asking now.